Publications

Publications

by M. Armbruster; Ch. Helmberg; M. Fügenschuh and A. Martin
Reference:
M. Armbruster; Ch. Helmberg; M. Fügenschuh and A. Martin: "On the Graph Bisection Cut Polytope", SIAM Journal on Discrete Mathematics, vol. 22, pp. 1073 – 1098, 2008.
Bibtex Entry:
@Article{ArmbrusterHelmbergFuegenschuhMartin2008b,
  author = 	 {M.~Armbruster and Ch.~Helmberg and M.~F\"ugenschuh and A.~Martin},
  title = 	 {On the Graph Bisection Cut Polytope},
  journal = 	 {SIAM Journal on Discrete Mathematics},
  year = 	 {2008},
  volume = 	 {22},
  OPTnumber = 	 {3},
  pages = 	 {1073 -- 1098},
}
Last change: 06.07.2020 10:11.